Chebyshev polynomial bounds for a certain subclass of univalent functions defined by Komatu integral operator


ALTINKAYA Ş., Yalcin S.

AFRIKA MATEMATIKA, vol.30, pp.563-570, 2019 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30
  • Publication Date: 2019
  • Doi Number: 10.1007/s13370-019-00666-3
  • Journal Name: AFRIKA MATEMATIKA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.563-570
  • Keywords: Chebyshev polynomials, Analytic and univalent functions, Coefficient bounds, Subordination, Komatu integral operator
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, using the Komatu integral operator, we introduced a new subclass of univalent functions and using the Chebyshev polynomials, we obtain coefficient expansions for functions in this class.